Alert archive / Texas / Heat Advisories in 2021
Heat Advisory 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this heat advisory at Jul 25, 2021, 1:53 PM CDT for 15 counties in Texas. It took effect at Jul 26, 2021, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2021, 1:53 PM CDT (18:53 UTC)
- In effect from
- Jul 26, 2021, 12:00 PM CDT
- Expired
- Jul 26, 2021, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
189 WWUS74 KFWD 251853 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 153 PM CDT Sun Jul 25 2021 TXZ092>095-103>107-118>123-260300- /O.NEW.KFWD.HT.Y.0004.210726T1700Z-210727T0000Z/ /O.CON.KFWD.HT.Y.0003.000000T0000Z-210726T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 153 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 106. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 7 PM CDT this evening, then from noon to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ091-102-260000- /O.CON.KFWD.HT.Y.0003.000000T0000Z-210726T0000Z/ Montague-Wise- Including the cities of Bowie, Nocona, Decatur, and Bridgeport 153 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 106. * WHERE...Wise and Montague Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
595 WWUS74 KFWD 260209 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 909 PM CDT Sun Jul 25 2021 TXZ092>095-103>107-118>123-261015- /O.CON.KFWD.HT.Y.0004.210726T1700Z-210727T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 909 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY... * WHAT...Heat index values up to 106. * WHERE...Portions of north central and northeast Texas. * WHEN...From noon to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
758 WWUS74 KFWD 261015 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 515 AM CDT Mon Jul 26 2021 TXZ092>095-103>107-118>123-261800- /O.CON.KFWD.HT.Y.0004.210726T1700Z-210727T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 515 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 106. * WHERE...Portions of north central and northeast Texas. * WHEN...From noon to 7 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
509 WWUS74 KFWD 261752 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1252 PM CDT Mon Jul 26 2021 TXZ092>095-103>107-118>123-270000- /O.CON.KFWD.HT.Y.0004.000000T0000Z-210727T0000Z/ Cooke-Grayson-Fannin-Lamar-Denton-Collin-Hunt-Delta-Hopkins- Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Gainesville, Sherman, Denison, Bonham, Paris, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 1252 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 106. * WHERE...Portions of north central and northeast Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this heat advisory went out at Jul 25, 12:49 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 25, 12:49 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1249 PM CDT Sun Jul 25 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Monday Night/ Hot and humid weather will continue for the next few days as upper level ridging dominates (most of) the area. Current temperatures are already in the low to mid 90s with heat indices approaching triple digits. A heat advisory is currently in effect through 7 PM for North central and Northeast Texas, and this will likely need to be extended into tomorrow with similar weather expected again. A decision on this extension will be made within the next few hours. It'll be another warm night with lows in the 70s and a few parts of DFW hovering around 80 degrees. Tomorrow will be another hot and humid day as most of the area is expected to top out at or just above 100 degrees. However, a slight weakness in the ridge over Oklahoma has added a wrinkle to the forecast. Nocturnal thunderstorm activity over Oklahoma may propagate into Western North Texas around sunrise (give or take an hour or two). We have not formally introduced this into our worded forecast yet, but we will have to monitor how the storms evolve over Oklahoma this evening. The weakness will also allow for diurnally driven scattered showers and thunderstorms to develop in the afternoon, primarily triggering along remnant mesoscale boundaries from earlier convection. While the upper ridge will hold strong over much of the area, there's an off chance a stray shower or storm moves into our far northeastern counties late in the afternoon. Due to this, we have introduced a slight chance of thunderstorms to Lamar County, but weak mesoscale features will likely be the driver of this activity, and small scale boundaries are quite unpredictable even a day in advance. Bonnette && .LONG TERM... /Issued 220 AM CDT Sun Jul 25 2021/ /Tuesday Through Next Weekend/ Hot and mostly rain-free weather will continue through the last week of July as the Texas summer heat takes hold of North and Central Texas. A mid-level ridge centered over the Central CONUS will be the driving force of our hot weather over the next week or so. Some relief, in the form of showers and thunderstorms, may be possible east of I-35 on Tuesday as a shortwave trough approaches the forecast area. Better rain chances will arrive to areas near and south of I-20 on Wednesday as the shortwave continues to track west along the periphery of the mid-level ridge. Only a lucky few will see rain, however, as coverage should remain fairly scattered. Thankfully, increased cloud cover should subdue the triple-digit heat across most of the area on Wednesday, with highs in the 90s. Fewer rain chances and hotter temperatures will return late-week and next weekend as ridging strengthens over the area. High temperatures will top out in the mid 90s to near 104 degrees, with morning lows in the mid 70s to low 80s. Barnes && .AVIATION... /NEW/ /18Z TAFs/ No significant operational weather impacts are expected with VFR and south flow prevailing at D10 and KACT. There are a couple things we will need to watch over the next 24-36 hours. The first is a potential wind shift early tomorrow morning that may shift (about 10% chance) the winds around to the north for an hour or two. The speeds should be light enough that south flow should be able to be maintained. Another is the potential for scattered thunderstorms tomorrow afternoon well to the N and E of D10 that could impact the NE/Bonham cornerpost. Any storms that develop should be scattered and avoidable. Bonnette && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 100 78 102 79 101 / 0 5 5 5 10 Waco 99 74 100 77 99 / 0 0 0 0 10 Paris 97 75 97 76 96 / 5 5 20 10 20 Denton 100 75 101 77 100 / 0 5 5 0 10 McKinney 98 75 100 77 99 / 0 5 5 5 20 Dallas 100 80 101 81 100 / 0 5 5 5 20 Terrell 97 74 98 76 98 / 0 0 5 5 20 Corsicana 97 75 98 77 98 / 0 0 0 5 20 Temple 99 72 100 74 98 / 0 0 0 0 10 Mineral Wells 100 73 100 74 100 / 0 5 5 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for TXZ091>095-102>107- 118>123. &&
Hazardous weather outlook, Jul 25, 11:43 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1143 AM CDT Sun Jul 25 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1143 AM CDT Sun Jul 25 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Hot and humid weather will result in heat index values at or just above 105 this afternoon, generally across North Central and Northeast Texas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The heat and humidity will continue through the upcoming week. Heat index values may exceed 105 in a few locations. Isolated thunderstorms are possible over far Northeast Texas late Monday afternoon. Isolated to scattered thunderstorm chances return to Central Texas Tuesday and continue through Friday. Severe weather is not expected, but gusty winds may be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.